Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Hypoplasia endometrium, bleeding after taking Siphene. What does this indicate?

we are trying to have a baby. After Folicular study Doctor recommended to undergo USG pelvis for PCOS. NO abnormality seen in USG. However Hypoplasia endometrium . Thick endometrium. Referred back to the doctor. Wife had be advoced 10 tabs Siphene 50 mg which she has completed and suddenly started bleeding on 16th day after her regular cycle. What does this indicate. We are worried. Is it dangerous. Can we have a baby?
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
I have gone through the query and understood your concern. Hypoplasia of the endometrium means thin endometrium and this is usually seen with deficiency of hormone production, especially estrogen. Thick endometrium, on the other hand, is observed with estrogen excess as is seen in PCOD. Siphene is a medication given to correct high Prolactin levels. This may have caused a breakthrough bleeding in the mid-cycle. Please provide me the details of her investigations so I can suggest further. There should be no reason to worry since the uterus is responding to hormone treatment. Hope this helps.
Answered: Mon, 21 Mar 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor